American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] Andrew R. Conn, Nicholas I. M. Gould and Philippe L. Toint. Testing a class of methods for solving minimization problems with simple bounds on the variables . Math. Comp. 50 (1988) 399-430. MR 929544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Hang-Chin Lai and Lai-Jui Lin. The Fenchel-Moreau theorem for set functions . Proc. Amer. Math. Soc. 103 (1988) 85-90. MR 938649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] R. T. Rockafellar. First- and second-order epi-differentiability in nonlinear programming . Trans. Amer. Math. Soc. 307 (1988) 75-108. MR 936806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. Stoer and R. A. Tapia. On the characterization of $q$-superlinear convergence of quasi-Newton methods for constrained optimization . Math. Comp. 49 (1987) 581-584. MR 906190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Doug Ward. Convex subcones of the contingent cone in nonsmooth calculus and optimization . Trans. Amer. Math. Soc. 302 (1987) 661-682. MR 891640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] N. Ghoussoub and B. Maurey. $H_\delta $-embedding in Hilbert space and optimization on $G_\delta $-sets. Memoirs of the AMS 62 (1986) MR 849941.
Book volume table of contents

[37] Lionel Thibault. Tangent cones and quasi-interiorly tangent cones to multifunctions . Trans. Amer. Math. Soc. 277 (1983) 601-621. MR 694379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. W. Chaney. A general sufficiency theorem for nonsmooth nonlinear programming . Trans. Amer. Math. Soc. 276 (1983) 235-245. MR 684505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] K. Glashoff and K. Roleff. A new method for Chebyshev approximation of complex-valued functions . Math. Comp. 36 (1981) 233-239. MR 595055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jorge Nocedal. Updating quasi-Newton matrices with limited storage . Math. Comp. 35 (1980) 773-782. MR 572855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] D. F. Shanno. On variable-metric methods for sparse Hessians . Math. Comp. 34 (1980) 499-514. MR 559198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. N. Lyness. A bench mark experiment for minimization algorithms . Math. Comp. 33 (1979) 249-264. MR 514822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] J. N. Lyness. The affine scale invariance of minimization algorithms . Math. Comp. 33 (1979) 265-287. MR 514823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Joel Berman and Kit Hanes. Optimizing the arrangement of points on the unit sphere . Math. Comp. 31 (1977) 1006-1008. MR 0478006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Michael J. Best and Klaus Ritter. A class of accelerated conjugate direction methods for linearly constrained minimization problems . Math. Comp. 30 (1976) 478-504. MR 0431675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Donald Goldfarb. Factorized variable metric methods for unconstrained optimization . Math. Comp. 30 (1976) 796-811. MR 0423804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] L. McLinden. Duality theorems and theorems of the alternative . Proc. Amer. Math. Soc. 53 (1975) 172-175. MR 0395848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ronald Bass. A rank two algorithm for unconstrained minimization . Math. Comp. 26 (1972) 129-143. MR 0302191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] M. S. Bazaraa, J. J. Goode and M. Z. Nashed. A nonlinear complementarity problem in mathematical programming in Banach space . Proc. Amer. Math. Soc. 35 (1972) 165-170. MR 0300163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia